Monatshefte für Mathematik

, Volume 110, Issue 1, pp 23–32

Truncated Toeplitz operators on the polydisk

  • Albrecht Böttcher
Article

DOI: 10.1007/BF01571274

Cite this article as:
Böttcher, A. Monatshefte für Mathematik (1990) 110: 23. doi:10.1007/BF01571274

Abstract

We establish a criterion for the applicability of the finite section method to Toeplitz operators with continuous matrix-symbols on the Bergman space of the polydisk.

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Albrecht Böttcher
    • 1
  1. 1.Sektion MathematikTechnische UniversitätChemnitzGerman Democratic Republic

Personalised recommendations